Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

On systems of linear inequalities in infinitely many variables and generalized Hausdorff means

  • 31 Accesses

  • 7 Citations

This is a preview of subscription content, log in to check access.

Bibliography

  1. [1]

    Endl, K.: Über Klassen von Limitierungsverfahren, die die Klasse der Hausdorffschen Verfahren als Spezialfall enthalten. Math. Z.65, 113–132 (1956).

  2. [2]

    Endl, K.: Über verallgemeinerte Hausdorff-Verfahren und Momentenfolgen. Abstracts Int. Congress of Math., Edinburgh, p. 46 (1958).

  3. [3]

    —: Sur une généralisation des procédés de sommation de Hausdorff et la solution d'un problème de moments. C. R. Acad. Sci. Paris248, 515–518 (1959).

  4. [4]

    —: Untersuchungen über Momentenprobleme bei Verfahren vom Hausdorffschen Typus. Math. Ann.139, 403–432 (1960).

  5. [5]

    Endl, K.: On systems of linear inequalities and moment sequences. MRC Technical Summary Report 196, August 1960, Contract No. DA-11-022-Ord-2059.

  6. [6]

    Hallenbach, F.: Zur Theorie der Limitierungsverfahren von Doppelfolgen. Inaugural-Dissertation, Bonn, Rhein 1933.

  7. [7]

    Hardy, C. G.: Divergent Series. Oxford Press 1949.

  8. [8]

    Hausdorff, F.: Summationsmethoden und Momentenfolgen, I, II. Math. Z.9, 74–109, 280–299 (1921).

  9. [9]

    Jakimovski, A.: The product of summability methods; new classes of transformations and their properties, I, II. Technical (Scientific) Note No. 2, Contract No. AF 61 (052)-187 (1959).

  10. [10]

    Schoenberg, P. J.: On finite-rowed systems of linear inequalities in infinitely many variables. Trans. Amer. Math. Soc.34, 594–619 (1932).

Download references

Author information

Additional information

This paper was partly sponsored by the Office of Naval Research under contract NR 043-259.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Endl, K. On systems of linear inequalities in infinitely many variables and generalized Hausdorff means. Math Z 82, 1–7 (1963). https://doi.org/10.1007/BF01112818

Download citation

Keywords

  • Linear Inequality